MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF® H50, ASPIRATING, ABLATOR, 50°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF® H50, ASPIRATING, ABLATOR, 50°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hip arthroscopy with labrum suture the probe stopped working.The suction was not working anymore and the device has lost its power.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9835 serial/batch (b)(6) was received for investigation.Visual evaluation found that the tip had tissue blocking the suction holes.The device was connected to the testing console, and the ¿probe already used¿ message was displayed.After clearing the device¿s memory, it was reconnected to the console and found to be working as intended.No problem found.The device is a single use.Directions for use (dfu) dfu-0242-eo apollo probe.D.Adverse effects.3.Premature tip wear may be caused by vigorous use against bony surfaces.E.Precautions.7.Always keep the tip of the active rf probe completely immersed in conductive irrigation fluid (saline, ringers¿ lactate, etc.), regardless of the type of arthroscopic surgery being performed.Do not use pre-warmed conductive irrigation fluids as this may result in tissue damage or thermal injury.

Brand Name
APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20913646
Report Number1220246-2024-08792
Device Sequence Number8600231
Product Code GEI
UDI-Device Identifier00888867320253
UDI-Public(01)00888867320253(11)240301(17)290228(10)2303172
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Device Catalogue NumberAR-9835
Device Lot Number2303172
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown